# SDR DLM11990556

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: TH41JSK21W
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MIDWAY DURING FLT STRONG ELEC FUMES WERE DETECTED FROM THE FWD Y CLASS CABIN, PROJECTOR APPEARS TO HAVE OVERHEATED.  PULLED C/BS FOR VIDEO SYSTEM AND FUMES APPEARED TO DISSIPATE AFTER VIDEO PROJECTOR WAS SHUTDOWN.  REMOVED CEILING PANELS THROUGHT CABIN, INSPECTED WIRING AND COMPARTMENT, NO PROBLEM FOUND.  INSPECTED CEILING LIGHTS, NO DEFECTS NOTED.  FOUND Y CLASS PROJECTOR AT FAULT WITH BLACK SOOT INSIDE PROJECTOR.  REMOVED CANNON PLUG FROM PROJECTOR AND PULLED RELATED C/B IN AFT CABIN BETWEEN 4L AND 4R DOORS.  FWD TO MCO AND PLAC PER MEL 25-22-01.
